Strattera and tourette's

Common Questions and Answers about Strattera and tourette's

strattera

As he was grew up we tried different meds for short periods, but the adderall made his tics worse, the strattera did not do anything ( we recently just tried strattera agan for the recommended time and dosage), in the past 1.5 years he has been involved with pot (it helps his tics) and then moved on to meth. He said he was very focused on the meth and it did not bother his tics. I am completely puzzeled how adderall could have bothered his tics and on meth did not?????
I have asked his dr for a referal to a nurologist and to an allergist and was told that he dosen't need to go to either one of them. But I have to have the referal to see either one of them due to insurance. And one of the other symptoms he has developed is almost Tourette's like symptoms where he shouts out random words.
Both my boys,9 and 7, have been diganosed ADHD and are taking Strattera. My oldest was on Ritalin for 3 days before I took him off. He wouldn't move off the couch and refused to eat. When he would get up to move he ended up walking into walls and door frames. He was the classic "walking zombie" that everyone talks about and was very violent. I put him on Strattera at the age of 5 and the only side effect that he has had has been constipation.
These haven't gone away for the last couple of years. He is now on Tenex, and Clonidine, for both the ADHD and the tics. We've noticed that when he's getting sick, the tics are at it full force. And within the last 3 months he's had to obsessively go to the bathroom. It doesn't matter where he is, (school, swim, clarinet lessons) He has to go...immediately.
It will be used for anxiety and depression, Tourette's and OCD before long (my opinion).
I was wondering where the best place for me would be to find a complete list of medicines I should stay away from with Long QT syndrome. I have a list but it is over 5 years old, and I am in need of a new one! Thank You!
My son was recently diagnosed ADD. My husband and I asked the psychologist and the pediatrician about Strattera because we were hesitant to put him on a stimulant. Both told us that Strattera shows improvement at first, but that the body adjusts to it, and it stops working. We tried Concerta for 3 months. While he did do better in school, he had a lot of trouble sleepng, and lost 6 pounds. We switched him to Adderall at Christmas, and he is a whole new kid.
Hello everyone! My issue/question is a common one I'm sure. But I'm at a point where I'm so frustrated I need some advice on how to handle the situation. I will give a little background to the situationi. My daughter is 7, and she is such a unique individual. :) She has not been officially diagnosed with Aspergers, but her psychologist and psychiatrist (she sees for her medications) both believe Aspergers is a realistic diagnosis for Katie.
Within 2 weeks of 5-10 tics a day, they turned into almost non-stop facial tics. I called my doctor and he told me to stop the medication right away. Tics and Tourette's are nothing to be fooling around with!!! I haven't found a medication to work for me since stopping Concerta, but thankfully, I only have facial tics a few times a day. I understand the frustration of ADHD, believe me...but priorities!
However, from my months of investigating this disorder he seems to also be a perfect match for Oppositional Defiance Disorder, most of the symptoms of bi-polar disorder, and of course ADHD. He is currently on Strattera (60 mg), Vyanese (30 mg), and Abilifi (1 milligram). A few months ago I suggested we take him off everything to see what we were dealing with but his teachers requested he go back on them.
MedHelp Health Answers